# SDR ASOA201100822

- Difficulty date: April 25, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 19,990 hours, 13,824 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 310 S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT AT FS 310.00 BETWEEN STR 26L AND STR 27 HAS A SMALL AREA OF CORROSION.   BLENDED OUT CORROSION IAW SRM 51-21-06-001-001-A01 AND 51-42-06-001-001-A01.
